Posted 11/4/2019 11:01 AM (GMT -6)
I had a surgery a couple months back that went well with the exception of an infection that hit me 9 days after this. I was given a course of antibiotics to take for 2 weeks, flagyl and cipro. about 5 days into this I started having a number of concerning side effects: an increase in anxiety, balance issues, brain fog, of course heavy fatigue. I was told to continue this for the full time period to really eradicate the infection. Well, I got to day 9 and had to stop this because of the mentioned symptoms being so life altering. As I sit today (5 weeks since stopping this) I still have the unrelenting fatigue and brain fog. Really curious if anyone else out there has experienced this. My doctor and the surgeon say this will lessen over time, and to eat nutrient rich foods to rebalance my gut. But this is fatigue that I have never felt before, not relieved by adequate sleep. A heaviness to everything. I have adderall to take from my primary, but that only treats the symptom and not the cause. Really affecting my life right now in all facets.